# SDR SWAA2016090655450

- Difficulty date: September 5, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 42,734 hours, 24,936 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO BODY FAIRING ATTACH BRACKET CRACKED FORWARD RT WHEEL WELL.  R & R BRACKET IAW SRM.
